Research

Semantic matching for mathematical services


Reference:

Naylor, W. and Padget, J., 2006. Semantic matching for mathematical services. In: Mathematical Knowledge Management. Vol. 3863/2006. Springer, pp. 174-189. (Lecture Notes in Computer Science)

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Official URL:

http://dx.doi.org/10.1007/11618027

Abstract

The amount of machine oriented data on the web as well as the deployment of agent/Web Services are simultaneously increasing. This poses a service-discovery problem for client agents wishing to discover Web Services to perform tasks. We discuss a prototype mathematical service broker and look at an approach to circumventing the ambiguities arising from alternative but equivalent mathematical representations occurring in mathematical descriptions of tasks and capabilities.

Details

Item Type Book Sections
CreatorsNaylor, W.and Padget, J.
DOI10.1007/11618027
DepartmentsFaculty of Science > Computer Science
StatusPublished
ID Code5332
Additional InformationID number: ISI:000236905900012

Export

Actions (login required)

View Item